# SDR SWAA2022032884029

- Difficulty date: March 16, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737*
- Aircraft serial: 34713
- Aircraft time: 53,117 hours, 31,534 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Cap
- Condition: Delaminated
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB TIP CAP 335A IS DELAMINATED / [01] THIS FAULT WILL BE RESOLVED ON FAULT TTG8Q00BC6LS.;[02] THIS FAULT WILL BE RESOLVED ON FAULT TTG8Q00BC6LS
